JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On the Hyers-Ulam-Rassias Stability of the Bi-Jensen Functional Equation
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 4,  2008, pp.705-720
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.4.705
 Title & Authors
On the Hyers-Ulam-Rassias Stability of the Bi-Jensen Functional Equation
Jun, Kil-Woung; Han, Mi-Hyen; Lee, Yang-Hi;
  PDF(new window)
 Abstract
In this paper, we obtain the Hyers-Ulam-Rassias stability of a bi-Jensen functional equation $4f(\frac {x+y}{2},\;\frac {z+w}{2})
 Keywords
Hyers-Ulam-Rassias stability;bi-Jensen mapping;functional equation;
 Language
English
 Cited by
 References
1.
J. H. Bae and W. G. Park, On the solution of bi-Jensen functional equation and its stability, Bull. Korean Math. Soc., 43(2006), 499-507. crossref(new window)

2.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. and Appl.,184(1994), 431-436. crossref(new window)

3.
D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. U.S.A., 27(1941), 222-224. crossref(new window)

4.
K. W. Jun, Y. H. Lee and Y. S. Cho, On the generalized Hyers-Ulam stability of a Cauchy-Jensen functional equation, Abstract Appl. Anal., ID 35151(2007), 1-15.

5.
K. W. Jun, Y. H. Lee and J. H. Oh, On the Rassias stability a bi-Jensen functional equation, preprint.

6.
S. M. Jung, Hyers-Ulam stability of linear differential equations of first order, Jour Appl. Math. Lett., 17(2004), 1135-1140. crossref(new window)

7.
G. H. Kim. On the stability of functional equations with square-symmetric operation, Jour Math. Inequal. Appl., 4(2001), 257-266.

8.
H. M. Kim, On the stability problem for a mixed type of quartic and quadratic functional equation, J. Math. Anal. Appl., 324(2006), 358-372. crossref(new window)

9.
Y. H. Lee and K. W. Jun, On the stability of approximately additive mappings, Jour Proc. Amer. Math. Soc., 128(2000), 1361-1369. crossref(new window)

10.
C. G. Park, Linear functional equations in Banach modules over a $C^{\ast}-algebra$, Acta Appl. Math., 77(2003), 125-161. crossref(new window)

11.
W. G. Park and J. H. Bae, On a Cauchy-Jensen functional equation and its stability, J. Math. Anal. Appl., 323(2006), 634-643. crossref(new window)

12.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72(1978), 297-300. crossref(new window)

13.
S. M. Ulam, A Collection of Mathematical Problems, Interscience, New York, 1968, p. 63.